Hokkaido Mathematical Journal

On the indices of minimal orbits of Hermann actions

Naoyuki KOIKE

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a formula to determine the indices of special (non-totally geodesic) minimal orbits of Hermann actions. Also, we give examples of such minimal orbits of Hermann actions and calculate their indices by using the formula.

Article information

Source
Hokkaido Math. J., Volume 44, Number 2 (2015), 251-275.

Dates
First available in Project Euclid: 1 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1470053293

Digital Object Identifier
doi:10.14492/hokmj/1470053293

Mathematical Reviews number (MathSciNet)
MR3532109

Zentralblatt MATH identifier
1383.53043

Subjects
Primary: 53C40: Global submanifolds [See also 53B25] 53C35: Symmetric spaces [See also 32M15, 57T15]

Keywords
Symmetric space Hermann action index Jacobi operator Casimir operator

Citation

KOIKE, Naoyuki. On the indices of minimal orbits of Hermann actions. Hokkaido Math. J. 44 (2015), no. 2, 251--275. doi:10.14492/hokmj/1470053293. https://projecteuclid.org/euclid.hokmj/1470053293


Export citation